Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 54, NWS Corpus Christi, TX

June 20, 2021

NWS Corpus Christi, TX issued this small craft advisory at Jun 20, 2021, 9:55 AM CDT. It took effect at Jun 20, 2021, 10:00 AM CDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2021, 9:55 AM CDT (14:55 UTC)
In effect from
Jun 20, 2021, 10:00 AM CDT
Expired
Jun 21, 2021, 2:56 PM CDT
In force
29 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

235 
WHUS74 KCRP 201455
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
955 AM CDT Sun Jun 20 2021

GMZ250-202300-
/O.NEW.KCRP.SC.Y.0054.210620T1500Z-210621T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
955 AM CDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...South winds around 20 knots with gusts up to 30 knots 
  expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-202300-
/O.NEW.KCRP.SC.Y.0054.210620T1800Z-210621T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
955 AM CDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING...

* WHAT...Southeast winds 20 knots with gusts up to 25 knots and 
  choppy to occasionally rough waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas.

* WHEN...From 1 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ255-202300-
/O.NEW.KCRP.SC.Y.0054.210620T2100Z-210621T1200Z/
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
955 AM CDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT MONDAY...

* WHAT...South winds around 20 knots with gusts up to 30 knots 
  expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...From 4 PM this afternoon to 7 AM CDT Monday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-202300-
/O.NEW.KCRP.SC.Y.0054.210620T2100Z-210621T1500Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
955 AM CDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM CDT MONDAY...

* WHAT...South winds around 20 knots with gusts up to 30 knots 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 4 PM this afternoon to 10 AM CDT Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
6 follow-up statements
440 
WHUS74 KCRP 201948
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
248 PM CDT Sun Jun 20 2021

GMZ230-210300-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-210621T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
248 PM CDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southeast winds 20 knots with gusts up to 25 knots and 
  choppy to occasionally rough waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-210400-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-210621T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
248 PM CDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...South winds around 20 knots with gusts up to 30 knots 
  expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ255-210400-
/O.CON.KCRP.SC.Y.0054.210620T2100Z-210621T1200Z/
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
248 PM CDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...South winds around 20 knots with gusts up to 30 knots 
  expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...From 4 PM this afternoon to 7 AM CDT Monday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-210400-
/O.CON.KCRP.SC.Y.0054.210620T2100Z-210621T1500Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
248 PM CDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

* WHAT...South winds around 20 knots with gusts up to 30 knots 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 4 PM this afternoon to 10 AM CDT Monday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
870 
WHUS74 KCRP 210301
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1001 PM CDT Sun Jun 20 2021

GMZ230-210900-
/O.EXP.KCRP.SC.Y.0054.000000T0000Z-210621T0300Z/
/O.NEW.KCRP.SC.Y.0055.210621T0301Z-210621T0900Z/
Bays and Waterways from Baffin Bay to Port Aransas-
1001 PM CDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY...

* WHAT...South winds 15 to 20 knots with gusts up to 25 knots 
  and choppy waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas.

* WHEN...Until 4 AM CDT Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-211115-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-210621T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
1001 PM CDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...South winds around 20 knots with gusts up to 30 knots 
  expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...From 4 PM this afternoon to 7 AM CDT Monday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-211115-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-210621T1500Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1001 PM CDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

* WHAT...South winds around 20 knots with gusts up to 30 knots 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 4 PM this afternoon to 10 AM CDT Monday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
829 
WHUS74 KCRP 210811
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
311 AM CDT Mon Jun 21 2021

GMZ250-255-211500-
/O.EXT.KCRP.SC.Y.0054.000000T0000Z-210621T1500Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
311 AM CDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...South winds around 20 knots with gusts up to 30 knots and
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-211615-
/O.EXT.KCRP.SC.Y.0054.000000T0000Z-210621T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
311 AM CDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...South winds around 20 knots with gusts up to 30 knots 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-211200-
/O.EXT.KCRP.SC.Y.0055.000000T0000Z-210621T1200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
311 AM CDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...South winds around 20 knots with gusts up to 25 knots 
  and choppy waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TE
261 
WHUS74 KCRP 211420
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
920 AM CDT Mon Jun 21 2021

GMZ250-255-211800-
/O.EXT.KCRP.SC.Y.0054.000000T0000Z-210621T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
920 AM CDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...South winds around 20 knots with gusts up to 25 knots 
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-212100-
/O.EXT.KCRP.SC.Y.0054.000000T0000Z-210621T2100Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
920 AM CDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...South winds around 20 knots with gusts up to 25 knots 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
787 
WHUS74 KCRP 211804
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
104 PM CDT Mon Jun 21 2021

GMZ250-255-211915-
/O.EXP.KCRP.SC.Y.0054.000000T0000Z-210621T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
104 PM CDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Southeast winds will range from 15 to 20 knots this afternoon with
seas from 5 to 6 feet. Mariners in small craft should exercise
caution.

$$

GMZ270-275-212100-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-210621T2100Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
104 PM CDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...South winds 15 to 20 knots and seas 6 to 7 feet 
  expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
807 
WHUS74 KCRP 211956
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
256 PM CDT Mon Jun 21 2021

GMZ270-275-212100-
/O.CAN.KCRP.SC.Y.0054.000000T0000Z-210621T2100Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
256 PM CDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Southeast winds will range from 15 to 20 knots with seas from 5 to
6 feet for the remainder of the afternoon. Mariners in small craft
should exercise caution.

$$

TMT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 6:34 AM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 20, 6:34 AM CDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
634 AM CDT Sun Jun 20 2021

.AVIATION...

Predominate MVFR ceilings expected to develop during the mid/late
morning hours along with isolated showers over the Coastal Bend.
Expect predominate VFR ceilings by late this afternoon. Brief MVFR
conditions expected near isolated showers and thunderstorms over
the Coastal Bend. Moderate/breezy onshore flow expected this
afternoon/evening. A transition to MVFR ceilings expected to
commence Sunday night, with isolated isolated
showers/thunderstorms developing near the coast 09-12z Monday.

&&

.PREV DISCUSSION... /Issued 432 AM CDT Sun Jun 20 2021/

SHORT TERM (Today through Monday)...

Concur with the NAM/GFS/ECMWF deterministic runs which predict a
weak upper trough with N-S axis over the ERN CWA today, then
offshore Monday. Moisture has been increasing over the CWA early
this morning per LAPS sounding analyses at several locations. The
NAM/GFS predict PWAT values at least 2 inches over the Coastal
Bend today. Expect the weak upper level disturbance and copious
moisture to contribute to isolated/scattered convection today,
mainly over the Coastal Plains. Increasing subsidence from west to
east Monday, and mid level drying (deterministic output) will
result in a significant reduction in convection. Expect maximum
Heat Index values today 105-109F over the CWA, and issued an SPS
for such. Continue to expect Heat Advisory/Excessive Heat Warning
conditions Monday. Continued the Excessive Heat Watch for portions
of the west for Monday. Expect a Low risk of rip currents today,
yet wind velocities and proximity to the next full moon suggests a
Moderate risk Monday.

LONG TERM (Monday Night through Saturday)...

Tuesday continues to look to be the wettest day for the upcoming
week. A northeast flow aloft is progged to push a weak frontal
boundary southward into S TX by Tuesday morning. Models are in fair
agreement with a short wave tracking southward from W TX and down
through Mexico and the Rio Grande Plains late Monday night into
Tuesday morning, bringing an MCS with it. Models differ on how far
west of the CWA the MCS will be with the GFS and NAM just clipping
the far western CWA. Regardless, models show the frontal boundary to
be ill-defined as it stalls across S TX, but does show moderate low
level moisture convergence across the area. Deepening moisture with
PWATS of 2-2.3 inches are progged Tuesday along with an unstable
environment with little to no CIN. The caveat is that models show
some ridging over S TX as the short wave tracks south across the Rio
Grande Plains. Although there is a lack of upper level support, feel
that the combination of low level forcing, unstable airmass and deep
moisture will lead to sct/num convection Tuesday.

The upper level high is progged to meander across the region through
the latter half of the week, keeping most areas dry. However,
surface based instability and sufficient low level moisture will
remain in place for isolated morning streamer showers along the
coast and Victoria Crossroads and isolated afternoon sea breeze
thunderstorms.

Temperatures and heat indices Tuesday will be lower due to the
increase in clouds/rain and should remain generally below 105
degrees. The remainder of the week could see heat indices of 105-109
each afternoon, with possible heat indices around 110 at times.

Latest P-ETSS shows tide levels increasing through mid week which
may lead to minor coastal flooding at times of high tide. Confidence
at this time is low, but feel that Tuesday would be the most likely
day to have minor coastal flooding due to a more easterly onshore
flow.

MARINE...

The combination of a weak upper level disturbance and copious
moisture will contribute to scattered convection today. Slightly
drier Monday. Deepening MSLP over western TX will contribute to
moderate onshore flow today/moderate to strong tonight/Monday.
Expect at least Small Craft Exercise Caution conditions today.
Small Craft Advisory conditions may occur tonight/Monday. Onshore
flow will become weak to moderate Monday night. A weak frontal
boundary is expected to drift into South Texas Tuesday leading to
a weak northeast to east flow. A weak southeast flow returns
Tuesday night, then strengthens to weak to moderate levels through
mid week. Scattered thunderstorms will be possible Monday night
with scattered to numerous thunderstorms expected on Tuesday.
Generally isolated showers and thunderstorms can be expected
Tuesday night through the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    92  80  93  78  90  /  40  20  20  30  50
Victoria          92  78  91  75  89  /  30  30  20  50  60
Laredo           100  80 105  77  96  /  10  10  10  20  40
Alice             94  79  96  76  92  /  30  20  10  30  50
Rockport          91  81  91  78  89  /  40  30  20  40  60
Cotulla          100  80 103  77  94  /  10  10  10  30  30
Kingsville        92  80  94  77  91  /  30  20  20  20  50
Navy Corpus       90  82  91  80  87  /  40  30  20  40  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Excessive Heat Watch from Monday afternoon through Monday
     evening For the following zones: La Salle...Live Oak...
     McMullen...Webb.

GM...None.

&&

WC/87...AVIATION
Hazardous weather outlook, Jun 20, 4:43 AM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
443 AM CDT Sun Jun 20 2021

TXZ229>234-239>247-342>347-442-443-447-210945-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
443 AM CDT Sun Jun 20 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Maximum Heat Index values 105 to 109 degrees today.

Isolated to scattered thunderstorms today over the Coastal Plains.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Expect isolated thunderstorms over the Coastal Bend Monday, becoming
scattered to numerous areawide Tuesday. Isolated thunderstorms
expected Wednesday through the weekend for eastern portions of South
Texas.

Excessive Heat Watch is in effect for the Rio Grande Plains and
northern Brush Country Monday. Heat Advisory conditions are likely
across the Coastal Bend and Southern Brush Country on Monday.
Maximum Heat index values of 110 to 115 or greater may occur Monday.
Heat index values of 105 to 109 expected Wednesday through Friday.

There is a moderate rip current risk Monday.

Minor Coastal Flooding may be possible during times of high tide for
Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-210945-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
443 AM CDT Sun Jun 20 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Scattered thunderstorms today and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered thunderstorms are expected Monday becoming numerous
Tuesday. Isolated thunderstorms expected Wednesday through the
weekend.

Small Craft Advisory conditions are expected Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

87/81

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:30 PM CDTExcessive Heat WarningCRPDuval, Jim Wells, Kleberg, La Salle, Live Oak, McMullen and 2 more29 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.